Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



An extension of Casson's invariant to rational homology spheres

Author: Kevin Walker
Journal: Bull. Amer. Math. Soc. 22 (1990), 261-267
MSC (1985): Primary 57N10, 57M25
MathSciNet review: 1016040
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Selman Akbulut and John D. McCarthy, Casson’s invariant for oriented homology 3-spheres, Mathematical Notes, vol. 36, Princeton University Press, Princeton, NJ, 1990. An exposition. MR 1030042
  • [BL] S. Boyer and D. Lines, Surgery formulae for Casson's invariant and extensions to homology lens spaces, preprint.
  • B. I. Plotkin, Varieties of group representations, Uspehi Mat. Nauk 32 (1977), no. 5 (197), 3–68, 239 (Russian). MR 0470082
  • [C] A. Casson, lectures at MSRI (1985).
  • William M. Goldman, The symplectic nature of fundamental groups of surfaces, Adv. in Math. 54 (1984), no. 2, 200–225. MR 762512, 10.1016/0001-8708(84)90040-9
  • C. McA. Gordon, Knots, homology spheres, and contractible 4-manifolds, Topology 14 (1975), 151–172. MR 0402762
  • F. Hirzebruch and D. Zagier, The Atiyah-Singer theorem and elementary number theory, Publish or Perish, Inc., Boston, Mass., 1974. Mathematics Lecture Series, No. 3. MR 0650832
  • Robion Kirby, A calculus for framed links in 𝑆³, Invent. Math. 45 (1978), no. 1, 35–56. MR 0467753

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 57N10, 57M25

Retrieve articles in all journals with MSC (1985): 57N10, 57M25

Additional Information